# SDR P5CA0401022

- Difficulty date: January 5, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 12,577 hours, 2,260 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Overheat
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLEED OVERHEAT / PRU EICAS MESSAGE NNC 2.3.  GROUND TESTED PER MM 36-11-00 TEST PASSED.  NO MESSAGE FOUND ON EICAS WHEN RETURNED TO BLOCKS.
